# SDR 2001UALA00859

- Difficulty date: May 26, 2001
- Submitted: June 7, 2001
- Operation: Air carrier
- Aircraft: N951UA
- Make and model: Boeing 737522
- Aircraft serial: 26696
- Aircraft time: 24,521 hours, 15,320 cycles
- Engine: Ge CFM56*
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR SKIN DAMAGED.  INSTALLED DOUBLER REPAIR.  MAJOR REPAIR ACCOMPLISHED.
